# SDR ASAA2022052838474

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 34,267 hours, 10,872 cycles
- System (JASC): 2310 · HF Communications System
- Part: Switch
- Part number: G716401
- Condition: Inoperative
- Location: Flight Deck
- Part time: 31,944 hours, 10,155 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 HF/SAT XFER BUTTON WILL NOT SWITCH TO "SAT". GROUNDED - YES. VERIFIED SWITCH DOES NOT LATCH IN. REMOVED AND REPLACED HF/SAT TRANSFER PANEL PER AMM 23-15-00. PERFORMED SATCOM IN/OUT VOICE TEST AND HF TEST W/ NO DEFECTS. 3 MIG-51A'S INSTALLED/REMOVED. ETOPS GROUND VERIFICATION SUCCESSFUL, SEAMC DAN NOTIFIED.
